# SDR VNAA202412150004

- Difficulty date: November 6, 2024
- Submitted: December 15, 2024
- Operation: Air carrier
- Aircraft: N596NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15411
- Aircraft time: 19,163 hours, 17,054 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs1088.20 Btw St
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS1088.20 BTW STGR 24RH AND STGR 24LH AT AFT BAGGAGE BAY COMPARTMENT (BELOW FLOOR). C2


CORRCTIVE ACTION: CORROSION WAS REMOVED ON FRAME FS=1088.20 BTW STGR 24RH AND STGR 24LH AT AFT BAGGAGE BAY COMPARTMENT (BELOW FLOOR). C2, PER CRJ-900 SRM 51-21-06-001-001-A01 AND WAS EVALUATED AND FOUND WITHIN LIMITS PER CRJ900 SRM 53-61-06-101-003-A02
